# SDR UPS98826925

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING TIP JUST AFT OF FWD NAV LIGHT HAS SKIN CORROSION BEYOND LIMITS.  REPAIRED AREA IAW SRM 57-2-1 FIG 2M.
